# SDR UALA2008112506672

- Difficulty date: November 25, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 64,155 hours, 18,604 cycles
- Engine: Pwa PW2037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Module
- Part number: 667602
- Condition: No Test
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAP ASYMMETRY ON FINAL APP BETWEEN 15 & 20.  FOUND THE NR 8 JACKSCREW STOP OUT OF RIG. PERFORMED A COMPLETE RE-RIG OF RT OUTBOARD FLAP. ACP FIM 27-51-60, FAILED DEPRESS MODULE OPS CHECK FOR UNCOMMANDED MOTION.  REPLACED MODULE MR 27597 ON CARD 33130. HAND ROLLED FLAPS IAW FIM 27-51-00, NO BINDING NOTED THROUGH FULL RANGE OF MOTION. ACP INSP OF RT OB FWD & AFT FLAP TRACKS AND ROLLERS, NO BINDING, FLAT SPOTS OR SIGNS OF WEAR NOTED, ADJUSTED LESA & LESB (SLAT FOLLOW UP) TO IN LIMITS. ACP FLAP-SLAT RIG CHECKED ALL GOOD. CHECKED WIRING FROM FSEU-1 AND FSEU-2 (ALL GOOD). NO INDICATOR POP NOTED ON ALL TRANSMISSION OR FLAP DISAGREE MESSAGES.
